# SDR DXTA2012070305025

- Difficulty date: July 2, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 3,873 hours, 2,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE FLT, FOR AN HOUR AT FL430, AN ODOR OF BURNING OIL FILLED THE COCKPIT AND WAS NOTICED BY PASSENGERS IN CABIN, GRADUALLY BECAME LESS BUT DID NOT COMPLETLY GO AWAY.  BURNING ODOR WAS AGAIN DETECTED DESCENDING THRU 10,000 FT.  RAN APU, OILY SMELL RESENT FOR ONLY 20 SECONDS AFTER START.  NO OILY ODOR PRESENT DURING 20 MINUTE RUN. BORESCOPED COMPRESSOR INLET DUCT, NO OIL PRESENT IN INLET. BORESCOPED CENTRIFIGAL COMPRESSOR SECETION, NO OIL PRESENT. REMOVED WATER SEPERATOR, NO OIL PRESENT IN TUBING. CLEANED WATER SEPERATOR IAW MM 21-50-00 (REV 19). REMOVED APU AIR LINE OFF OF COMPRESOR CAN, NO OIL PRESENT. REMOVED OZONE CONVERTER TO INSPECT ENGINE AIRFRAME LINES, NO OIL PRESENT IN LINES. INSTALLED LT AND RT OZONE CONVERTERS IAW MM 12-19-00.  RAN ENGINES AT POWER FOR 10 HRS NO ABNORMAL ODORS NOTED. CLEANED, INSPECTED, AND REINSTALLED OZONE CONVERTERS IAW MM 12-19-00. REF 12-19-00 AND 21-50-00
